MathSciNet Relay Station
MathSciNet bibliographic data
MR618183 (82i:10029) 10D15 (10D12)
Good, A. Cusp forms and eigenfunctions of the Laplacian. Math. Ann. 255 (1981), no. 4, 523–548.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement